# SDR ASAA0843199

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C329541
- Condition: Dented
- Location: Bs 807 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE DENT BELOW AFT PIT OPENING STA 807, STR 26R TO STR 27R CUTOUT DAMAGED AREA FABRICATED FILLER AND REPAIR DOUBLER LOCATED DRILLED AND INSTALLED IAW EA 5330 02363 AND EA 12774.
